U.S. doctors online nowAsk doctors free
Ireland
A 38-year-old female asked:

I am sweating at night but my body temperature is low. does this mean fever? i'm concerned as i recently started tysabri (natalizumab)

2 doctor answers4 doctors weighed in
Dr. Ronald Krauser
A Verified Doctoranswered
A US doctor answeredLearn more
No: You cannot have a fever if you temp is not elevated.
Dr. Marsha Davis
Internal Medicine 28 years experience
No: But it could be a response to the tysabri (natalizumab). You should let your neurologist know that your are having this problem.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 19, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.